HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Information Science and Technology / Faculty of Information Science and Technology >
Peer-reviewed Journal Articles, etc >

All-Optical Logic Gates Based on Nonlinear Slot Waveguide Couplers

Files in This Item:
fujisawa2005.pdf204.01 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/8506

Title: All-Optical Logic Gates Based on Nonlinear Slot Waveguide Couplers
Authors: Fujisawa, Takeshi1 Browse this author
Koshiba, Masanori Browse this author →KAKEN DB
Authors(alt): 藤澤, 剛1
Keywords: Integrated optics
All-optical devices
Logic devices
Microstructure devices
Nonlinear optics
Microstructure devices
Kerr effect
Polarization-sensitive devices
Optical devices
Issue Date: 1-Apr-2006
Publisher: Optical Society of America
Journal Title: Journal of the Optical Society of America B-Optical Physics
Volume: 23
Issue: 4
Start Page: 684
End Page: 691
Publisher DOI: 10.1364/JOSAB.23.000684
Abstract: A novel design of all-optical logic gates based on nonlinear slot-waveguide couplers is proposed. NOT, OR, and AND logic gates can be realized by a simple single optical-directional coupler configuration. Strong polarization dependencies of slot waveguides are effectively utilized for realizing polarization-independent optical-directional couplers in the linear regime and polarization-dependent all-optical switches in the nonlinear regime. All the simulations performed in this paper were performed for three-dimensional nonlinear channel waveguide structures by using rigorous numerical schemes based on the full-vector finite-element method specially formulated for nonlinear optical waveguides.
Rights: © 2006 Optical Society of America
Type: article (author version)
URI: http://hdl.handle.net/2115/8506
Appears in Collections:情報科学院・情報科学研究院 (Graduate School of Information Science and Technology / Faculty of Information Science and Technology) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 藤澤 剛

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University